how to counter act synthroid induced hair loss?

Update:

Not for me: For a female

4 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    she should change medication!

  • 1 decade ago

    It is a common side effect associated with synthroid.It is not usual if it is an appropriate dose. However, hypothyroidism will produce hair loss and it usually occurs after the hair has grown out about 1/4 inch. So, if the thyroid produced better and healthier hair there will be a weak spot from when the thyroid was low. This produces hair loss about a month after the thyroid is replaced. This will continue for about six months and then correct itself.

  • Anonymous
    1 decade ago

    You may need your medication changed. I had the same problem and they changed me to levoxl. Not sure of my spelling, but the change helped.

  • 1 decade ago

    can try this solution.

    www.naturalinblack.com

    Source(s): www.naturalinblack.com
Still have questions? Get your answers by asking now.